Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 129, NWS Springfield, MO

June 28, 2008Dent County, Shannon County, Texas County, Missouri

NWS Springfield, MO issued this flash flood warning at Jun 28, 2008, 3:44 AM CDT for Dent County, Shannon County, Texas County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2008, 3:44 AM CDT (08:44 UTC)
Expired
Jun 28, 2008, 9:39 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Shannon County, MO, Texas County, MO

The radar

The St Louis radar (KLSX), 162 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.7 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1977 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1977 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 280845
FFWSGF
MOC065-203-215-281500-
/O.NEW.KSGF.FF.W.0129.080628T0844Z-080628T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 AM CDT SAT JUN 28 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DENT COUNTY IN SOUTH CENTRAL MISSOURI...
  SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 1000 AM CDT.

* AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ESTIMATES IN    
  EXCESS OF TWO INCHES ACROSS THE WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
  HOUSTON...SALEM...BIRCH TREE...CABOOL...EMINENCE...LICKING...      
  RAYMONDVILLE...SUMMERSVILLE AND WINONA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3708 9122 3688 9123 3689 9166 3705 9167
      3707 9226 3761 9225 3760 9182 3779 9181
      3779 9132 3771 9131 3769 9116 3759 9116
      3759 9131 3751 9131 3750 9121 3726 9116
      3725 9112 3721 9113 3714 9102 3710 9102

$$
2 follow-up statements
000 
WGUS73 KSGF 281044
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 AM CDT SAT JUN 28 2008

MOC065-203-215-281500-
/O.CON.KSGF.FF.W.0129.000000T0000Z-080628T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-TEXAS MO-DENT MO-
541 AM CDT SAT JUN 28 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
DENT...SHANNON AND TEXAS COUNTIES...

AT 539 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL REPEATEDLY DEVELOPING ACROSS 
THE WARNED AREA. RADAR ESTIMATED THAT TWO TO THREE INCHES OF RAIN 
HAVE ALREADY BEEN RECEIVED...WITH AN ADDITIONAL ONE TO TWO INCHES 
POSSIBLE THROUGH 8 AM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT MAY EXPERIENCE FLASH FLOODING INCLUDE...
HOUSTON...SALEM...BIRCH TREE...CABOOL...EMINENCE...LICKING...
RAYMONDVILLE...SUMMERSVILLE AND WINONA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

LAT...LON 3708 9122 3688 9123 3689 9166 3705 9167
      3707 9226 3761 9225 3760 9182 3779 9181
      3779 9132 3771 9131 3769 9116 3759 9116
      3759 9131 3751 9131 3750 9121 3726 9116
      3725 9112 3721 9113 3714 9102 3710 9102
TIME...MOT...LOC 1041Z 180DEG 0KT 3737 9141

$$

TERRY
000 
WGUS73 KSGF 281439
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
939 AM CDT SAT JUN 28 2008

MOC065-203-215-281449-
/O.CAN.KSGF.FF.W.0129.000000T0000Z-080628T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHANNON MO-TEXAS MO-DENT MO-
939 AM CDT SAT JUN 28 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DENT...SHANNON AND
TEXAS COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3708 9122 3688 9123 3689 9166 3705 9167
      3707 9226 3761 9225 3760 9182 3779 9181
      3779 9132 3771 9131 3769 9116 3759 9116
      3759 9131 3751 9131 3750 9121 3726 9116
      3725 9112 3721 9113 3714 9102 3710 9102
TIME...MOT...LOC 1439Z 180DEG 0KT 3737 9141

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 3:33 AM CDT, 11 minutes earlier.

Area forecast discussion, Jun 28, 3:33 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 AM CDT SAT JUN 28 2008

.DISCUSSION...

MAIN FORECAST CHALLENGE WILL BE OVER THE NEXT 18 HOURS AS THE
POTENTIAL FOR SEVERE STORMS AND FLOODING CONTINUES.

LINE OF STRONG TO SEVERE CONVECTION CONTINUES TO SLOWLY SETTLE
SOUTH TOWARDS THE HIGHWAY 60 CORRIDOR DURING THE PRE DAWN HOURS.
MEANWHILE...OTHER WEAKER CONVECTION HAS DEVELOPED ACROSS SOUTH
CENTRAL MISSOURI. EXPECT THE MAIN CONVECTION TO CONTINUE SLOWLY
SEEPING SOUTH INTO SOUTHERN MISSOURI THROUGH SUNRISE. IT IS VERY
POSSIBLE THAT THE LEADING GUST FRONT WILL ENHANCE THE CURRENT
CONVECTION ACROSS SOUTH CENTRAL MISSOURI.

CURRENT THINKING IS THAT THIS INITIAL BATCH OF CONVECTION WILL
CLEAR SOUTHERN MISSOURI LATER THIS MORNING. HOWEVER...THE BEST
SYNOPTIC SCALE LIFT WILL OVERSPREAD THE REGION THIS AFTERNOON AS
STRONG UPPER LEVEL ENERGY APPROACHES FROM THE NORTHWEST AND THE
RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET OVERSPREADS THE
REGION. AT THE SURFACE...A COLD FRONT WILL CONTINUE TO SLOWLY PUSH
SOUTH ACROSS THE OZARKS THIS AFTERNOON AND EARLY THIS EVENING. IN
THE SMALLER SCALE...WOULD NOT BE AT ALL SURPRISED TO SEE A FEW
OUTFLOW BOUNDARIES CAMPED OUT ACROSS THE AREA.

WITH ALL OF THAT SAID...WILL CONTINUE LIKELY POPS OVER SOUTHERN
MISSOURI TO COVER MORNING CONVECTION. WOULD THEN EXPECT AT LEAST
ADDITIONAL SCATTERED DEVELOPMENT THIS AFTERNOON AND EARLY THIS
EVENING ALONG AND AHEAD OF THE MAIN COLD FRONT. MAIN THREAT WITH
THE STORMS INTO EARLY THIS MORNING WILL BE WIND AND HEAVY
RAINFALL. INCREASING MID AND UPPER LEVEL WINDS WILL CONTINUE TO
SUPPORT A SEVERE THREAT THIS AFTERNOON WITH ADDITIONAL
DEVELOPMENT. MAIN THREATS HERE WOULD BE LARGE HAIL AND DAMAGING
WINDS.

STORMS SHOULD FINALLY PUSH OUT OF SOUTHERN MISSOURI LATER THIS
EVENING WITH SKIES CLEARING. CONSIDERED FOG THREAT...BUT WE MAY BE
A TOUCH ON THE BREEZY SIDE. NOT OUT OF THE QUESTION WE COULD SEE
SOME FOG DEVELOPMENT IN PROTECTED AREAS.

A DRY PERIOD IS EXPECTED BEHIND THE FRONT AS THE BETTER LOW LEVEL
MOISTURE IS SHUNTED SOUTH. NEXT DECENT SHOT AT PRECIPITATION MAY
BE TOWARDS MIDWEEK AS ANOTHER UPPER LEVEL WAVE AND SURFACE COLD
FRONT APPROACH THE REGION.

SCHAUMANN

&&

.AVIATION...

FOR THE 06Z TAF CYCLE...SCATTERED THUNDERSTORMS WILL PUSH INTO THE
AREA LATER TONIGHT AND CONTINUE INTO SATURDAY MORNING. COVERED
THIS WITH TEMPO GROUPS GIVEN THE EXPECTED SCATTERED NATURE OF THE
STORMS. MVFR AND BRIEF IFR CONDITIONS WILL OCCUR WITH THESE
STORMS. LINGERING STORMS WILL REMAIN POSSIBLE UNTIL A COLD FRONT
CLEARS THE AREA SATURDAY AFTERNOON. CONDITIONS WILL THEN IMPROVE
SATURDAY EVENING WITH VFR CONDITIONS EXPECTED.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 27, 7:39 PM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
739 PM CDT FRI JUN 27 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
739 PM CDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

DURING THE LATE EVENING AND OVERNIGHT HOURS...INCREASING WIND
SHEAR...AMPLE INSTABILITY...AND A COLD FRONT MOVING SOUTHWARD
ACROSS THE PLAINS WILL CAUSE A LARGE AREA OF THUNDERSTORMS TO
DEVELOP OVER THE OZARKS.

SOME OF THESE THUNDERSTORMS LATE THIS EVENING AND OVERNIGHT WILL
BE CAPABLE OF PRODUCING WIND GUSTS OF 60 TO 80 MPH...HAIL UP TO
THE SIZE OF QUARTERS...AND TORRENTIAL RAINFALL LEADING TO ISOLATED
FLASH FLOODING. THE GREATEST RISK AREA OF SEVERE WEATHER THROUGH
MIDNIGHT WILL BE NORTH OF A LINE FROM NEVADA TO VIENNA. THE
POTENTIAL FOR SEVERE THUNDERSTORMS WILL CONTINUE AFTER MIDNIGHT
FOR ALL OF THE OZARKS AND SOUTHEAST KANSAS...BUT THE SEVERITY WILL
LIKELY DECREASE AS THE NIGHT PROGRESSES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE COLD FRONT WILL SLOWLY MOVE SOUTHWARD NEAR THE MISSOURI
ARKANSAS BORDER BY SATURDAY AFTERNOON. STRONG TO SEVERE STORMS
WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING GENERALLY SOUTH
OF THE INTERSTATE 44 CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED AROUND MIDNIGHT NORTH OF A LINE
 FROM NEVADA TO VIENNA AND FOR COMMUNITIES FURTHER SOUTH DURING
 THE MORNING HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Jun 28, 2:50 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     LIBERAL                 37.56N  94.52W
06/28/2008                   BARTON             MO   EMERGENCY MNGR

            POWER LINES DOWN

&&

JSS
Local storm report, Jun 28, 2:52 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
252 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0247 AM     TSTM WND GST     JASPER                  37.34N  94.30W
06/28/2008  E60 MPH          JASPER             MO   AMATEUR RADIO

&&

JSS
Local storm report, Jun 28, 3:15 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
315 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     JASPER                  37.34N  94.30W
06/28/2008                   JASPER             MO   LAW ENFORCEMENT

            ENTIRE TOWN WITHOUT POWER.

&&

JSS
Local storm report, Jun 28, 3:34 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0330 AM     HAIL             WILLARD                 37.30N  93.43W
06/28/2008  E1.00 INCH       GREENE             MO   LAW ENFORCEMENT

            ONE INCH HAIL AT INTERSECTION OF 160 AND 123 HIGHWAY.

&&

JSS
Local storm report, Jun 28, 3:40 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
340 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      NEVADA                  37.84N  94.35W
06/28/2008                   VERNON             MO   LAW ENFORCEMENT

            INTERMITTENT FLOODING ON 54 HIGHWAY FROM NEVADA TO
            CEDAR COUNTY LINE.

&&

JSS
Local storm report, Jun 28, 3:42 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 AM CDT SAT JUN 28 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      2 N NEVADA              37.87N  94.35W
06/28/2008                   VERNON             MO   LAW ENFORCEMENT

            8 TO 12 INCHES OF WATER OVER 71 HIGHWAY NORTH OF
            NEVADA.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:17 PM CDTSevere Thunderstorm WarningSGFMorgan43 min
Jun 28, 12:07 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan38 min
Jun 28, 12:43 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan47 min
Jun 28, 12:45 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan45 min
Jun 28, 12:50 AM CDTSevere Thunderstorm WarningSGFHickory, St. Clair40 min
Jun 28, 1:03 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon42 min
Jun 28, 1:26 AM CDTFlash Flood WarningSGFCedar, St. Clair, Vernon7 hr
Jun 28, 1:29 AM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski31 min
Jun 28, 1:44 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon46 min
Jun 28, 1:45 AM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski30 min
Jun 28, 2:01 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk44 min
Jun 28, 2:08 AM CDTSevere Thunderstorm WarningSGFDent, Laclede, Phelps, Pulaski, Texas37 min
Jun 28, 2:13 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon62 min
Jun 28, 2:19 AM CDTSevere Thunderstorm WarningSGFWebster, Wright41 min
Jun 28, 2:35 AM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas40 min
Jun 28, 2:45 AM CDTAreal Flood AdvisorySGFDallas, Laclede, Polk3 hr
Jun 28, 2:56 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Lawrence46 min
Jun 28, 2:58 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Shannon32 min
Jun 28, 3:00 AM CDTTornado WarningSGFBarton, Dade, Lawrence17 min
Jun 28, 3:13 AM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
Jun 28, 3:17 AM CDTSevere Thunderstorm WarningSGFGreene, Polk43 min
Jun 28, 3:23 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon67 min
Jun 28, 3:38 AM CDTFlash Flood WarningSGFBarton, Dade6 hr
Jun 28, 4:49 AM CDTFlash Flood WarningSGFBarry, Ozark, Stone, Taney4 hr
Jun 28, 5:03 AM CDTRiver Flood WarningSGFCedar38 hr
Jun 28, 5:08 AM CDTFlash Flood WarningSGFPolk4 hr
Jun 28, 5:30 AM CDTFlash Flood WarningSGFDouglas7 hr
Jun 28, 6:16 AM CDTRiver Flood WarningSGFVernon47 hr
Jun 28, 6:16 AM CDTRiver Flood WarningSGFVernon51 hr
Jun 28, 7:37 AM CDTAreal Flood WarningSGFCedar, St. Clair, Vernon12 hr
Jun 28, 8:41 AM CDTFlash Flood WarningSGFChristian6 hr
Jun 28, 9:16 AM CDTFlash Flood WarningSGFOzark, Stone, Taney6 hr
Jun 28, 9:23 AM CDTAreal Flood WarningSGFBarton, Dade6 hr
Jun 28, 10:24 AM CDTFlash Flood WarningSGFJasper, Lawrence, Newton5 hr
Jun 28, 10:43 AM CDTFlash Flood WarningSGFDallas, Greene, Polk, Webster6 hr
Jun 28, 11:09 AM CDTFlash Flood WarningSGFMcDonald, Newton5 hr
Jun 28, 11:20 AM CDTFlash Flood WarningSGFBarry, Lawrence6 hr
Jun 28, 11:30 AM CDTFlash Flood WarningSGFDouglas, Howell, Ozark, Wright7 hr
Jun 28, 11:35 AM CDTRiver Flood WarningSGFStone42 hr
Jun 28, 11:51 AM CDTSevere Thunderstorm WarningSGFBarry35 min
Jun 28, 12:30 PM CDTFlash Flood WarningSGFPolk7 hr
Jun 28, 1:30 PM CDTRiver Flood WatchSGFCedar12 min
Jun 28, 2:24 PM CDTFlash Flood WarningSGFOzark, Stone, Taney6 hr
Jun 28, 2:31 PM CDTAreal Flood WarningSGFChristian6 hr
Jun 28, 4:52 PM CDTAreal Flood WarningSGFBarry, Christian, Dallas, Douglas, Greene, Ozark and 4 more18 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.